# SDR C2XA09SH104

- Difficulty date: March 25, 2009
- Submitted: March 28, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 23,633 hours, 22,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521809401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  FR 75 SHOWS SIGNS OF CORROSION BTW STR 2L-2R.  REPAIRED FR 75 IAW EC 5310-01317.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
